# SDR TX9Y20110819007

- Difficulty date: August 18, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N765SA
- Make and model: Boeing 747-200F
- Aircraft serial: 21833
- Aircraft time: 97,520 hours, 20,090 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO / STA BS 760 / FLOORBEAM UPPER CHORD FOUND CORROSION.
